MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE
Catalog Number 42558000602
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: 42528200708 - partial articular surface - 63784873.42538000702 - partial tibial component - 63720352.Unknown palacos with gentamycin.No devices or photograph were received; therefore the condition of the components is unknown.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records provided state that patient was revised due to metal allergy (nickel allergy), pain and inflammation.It was reported that patient was revised due to allergic reaction, hence the root cause can be attributed towards patient condition.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a clinical study patient underwent a right knee tka approximately two years ago.Subsequently the patient had a revision after experiencing pain and inflammation due to a metal allergy.

Brand Name
PERSONA PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23425747
Report Number0001825034-2025-03413
Device Sequence Number12832319
Product Code HSX
UDI-Device Identifier00880304808577
UDI-Public(01)00880304808577(17)270831(10)63760789
Combination Product (Y/N)N
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42558000602
Device Lot Number63760789
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight81 KG
Patient RaceWhite